A+Health Cetirizine Hcl 10Mg Liquid Gels, 24 Hour Allergy Relief 65 Count

A+Health Cetirizine Hcl 10Mg Liquid Gels, 24 Hour Allergy Relief 65 Count

$10.57
Skip to product information
A+Health Cetirizine Hcl 10Mg Liquid Gels, 24 Hour Allergy Relief 65 Count
1/8

A+Health Cetirizine Hcl 10Mg Liquid Gels, 24 Hour Allergy Relief 65 Count

$10.57

Product Overview

ACTIVE INGREDIENT: Contains active ingredient Cetirizine 10mg (prescription strength antihistamine for indoor and outdoor allergies)—compare to the active ingredient in Zyrtec 24 HOUR RELIEF: Provides 24 hour relief from the symptoms of common indoor and outdoor allergies such as sneezing, runny nose, itchy and watery eyes, and itchy throat or nose EASY TO SWALLOW: Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing, and our A+Health Cetirizine HCl Softgels are original.

Features

  • 24 Hour Allergy Relief 65 Count
  • 10Mg
  • 65 Count

You may also like